# SDR 96ZZZM851

- Difficulty date: April 11, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N938VV
- Make and model: Doug DC-9-32
- Aircraft serial: 47442
- System (JASC): 2421 · AC Generator-Alternator
- Part: Generator
- Condition: Malfunctions
- Location: Rt Eng
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT NR 383 - BOS-BOS - AIR RETURN, DUE TO RIGHT GEN FLUCTUATES ON AND OFF AFTER TAKEOFF.  APU PREVIOUSLY ON MEL.  ASSIGNED MEL TO RIGHT GEN AND CLEARED MEL ON APU.
